# SDR FDEA201701030027

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 99,822 hours, 29,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT ILLUMITATED. PERFORMED OPERATIONAL CHECK OF THE R1 DOOR SLIDE BOTTLE PRESSURE LIGHT IAW AMM 25-61-03-5-0.   TESTED GOOD SEVERAL TIMES. OK FOR SERVICE.
